MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 0 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 0 MM; DENTAL IMPLANT
Model Number 1989
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Age and date of birth unknown / not provided.Patient weight unknown / not provided.Pma/510k: k943604.
 
Event or Problem Description
It was reported that the healing cap can't be screwed.The implant was removed and another implant was placed.Tooth site #15.
 
Event or Problem Description
During the investigation process, after visual inspection, fractured/broken spline on implant was also identified and captured in the investigation.
 
Additional Manufacturer Narrative
One impl twist mp-1 3.75 mm 1 0 mm (1989) was returned for investigation.Visual evaluation of the as returned products identified the implant and cover screw were not fully attached with signs of usage on both implant and cover screw/cap.Damaged threads identified on the cover screw and implant spline identified broken as well.After separating the cover screw, functional testing to recreate the reported event could be performed and the cover screw/cap could not be fully threaded into the implant.Patient pre-existing condition as noted on the per was type ii (moderate) bone density.The devices were located on tooth site #15 (universal) and removed same day.X-ray or picture was not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number 2019070450.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review by lot number (2019070450) was performed for similar event and no other similar complaint was identified.Based on the available information, device malfunction has occurred and the reported event was confirmed.Additionally, after visual inspection, fractured/broken spline also identified and captured in the investigation.Furthermore, coob could not be verified with the information available.The following sections have been updated: h3: changed "no" to "yes".

Brand Name
IMPL TWIST MP-1 3.75 MM 1 0 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12338829
Report Number0002023141-2021-02197
Device Sequence Number14141785
Product Code DZE
UDI-Device Identifier00889024013124
UDI-Public(01)00889024013124(17)241004(10)2019070450
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013494
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2024
Device Model Number1989
Device Catalogue Number1989
Device Lot Number2019070450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer01/25/2022
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale